Institut Straumann AG BL, ? 4.1mm RC, SLActive 12mm, TiZr, NTP; Endosseous Dental Implant
Back to Search Results |
| Catalog Number |
021.4312 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 5, failure occurred upon insertion.Details of surgery: primary stability not achieved, implant surface not completely covered with bone and immediate extraction site.Patient presented with bone type iii.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.